# SDR AALA201811029006

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 9,641 hours, 3,723 cycles
- System (JASC): 2565 · Escape Slide
- Part: Insp Window
- Condition: Loose
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE CLEAR INSPECTION PANEL FELL OFF.  SECURED THE DOOR PRESSURE BOTTLE DOOR SLIDE VIEWING WINDOW IAW  MAINTENANCE PRACTICE.
